# SDR SIMA20130707002

- Difficulty date: July 7, 2013
- Submitted: July 8, 2013
- Operation: Air carrier
- Aircraft: N672AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145794
- Aircraft time: 23,620 hours, 20,473 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070009520
- Condition: Overheated
- Location: Fwd Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION,  FOUND FORWARD PASSENGER CABIN FLASHLIGHT CRADLE HAD EVIDENCE OF OVERHEATING. ACFT REMOVED FROM SERVICE.  R & R FLASHLIGHT ASSY IAW AMM 33-50-16. OPS TESTED GOOD. ACFT RETURNED TO SERVICE.
